Alert archive / Missouri / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 97, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Mar 31, 2008, 12:19 PM CDT for Jasper County, Newton County, Missouri; Cherokee County, Kansas. It was in force for 71 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 31, 2008, 12:19 PM CDT (17:19 UTC)
- Expired
- Mar 31, 2008, 1:30 PM CDT
- In force
- 71 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
Counties Cherokee County, KS, Jasper County, MO, Newton County, MO
The radar
The Springfield radar (KSGF), 95 km from the middle of the area, began a volume at 17:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 31, 1:14 PM CDT | HAIL 0.75 | Joplin, MO | |
| Mar 31, 1:16 PM CDT | TSTM WND GST 55 | Joplin, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 7, 1:52 PM CST | Tornado Watch | SPC | 146 days |
| Mar 31, 8:44 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 5.3 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 640 J/kg
- Mixed-layer CIN
- -126 J/kg
- Mixed-layer LCL
- 596 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 336 m²/s²
- 0-3 km storm-relative helicity
- 354 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 10.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KSGF 311718
SVRSGF
KSC021-MOC097-145-311830-
/O.NEW.KSGF.SV.W.0097.080331T1719Z-080331T1830Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1219 PM CDT MON MAR 31 2008
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN CHEROKEE COUNTY IN SOUTHEAST KANSAS...
JASPER COUNTY IN SOUTHWEST MISSOURI...
NORTHERN NEWTON COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 130 PM CDT.
* AT 1214 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM CRESTLINE TO 10
MILES SOUTHWEST OF TREECE...MOVING EAST AT 40 MPH. THESE STORMS ARE
CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN
EXCESS OF 60 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
BAXTER SPRINGS BY 1225 PM CDT.
GALENA AND CARL JUNCTION BY 1230 PM CDT.
PURCELL...ORONOGO AND AIRPORT DRIVE BY 1235 PM CDT.
WEBB CITY...JOPLIN...IRON GATES AND CARTERVILLE BY 1240 PM CDT.
SHOAL CREEK DRIVE AND LEAWOOD BY 1245 PM CDT.
THE TOWNS OF RIVERTON...LOWELL...WACO...ASBURY...NECK CITY...REDINGS
MILL...OAKLAND PARK...LAKESIDE...DENNIS ACRES AND CLIFF VILLAGE ARE
ALSO IN THE PATH OF THESE SEVERE THUNDERSTORMS. THIS ALSO INCLUDES
INTERSTATE 44 BETWEEN MILE MARKERS 0 AND 31.
THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.
LAT...LON 3728 9470 3735 9431 3734 9409 3729 9409
3729 9406 3702 9407 3690 9463 3698 9463
3699 9492 3700 9492
TIME...MOT...LOC 1719Z 254DEG 38KT 3719 9466 3690 9489
$$
SCHAUMANN2 follow-up statements
000
WWUS53 KSGF 311753
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1252 PM CDT MON MAR 31 2008
KSC021-MOC097-145-311830-
/O.CON.KSGF.SV.W.0097.000000T0000Z-080331T1830Z/
CHEROKEE KS-JASPER MO-NEWTON MO-
1252 PM CDT MON MAR 31 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM CDT
FOR JASPER...NORTHERN NEWTON AND SOUTHEASTERN CHEROKEE COUNTIES...
AT 1248 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM NECK CITY TO
LAKESIDE TO REDINGS MILL...MOVING EAST AT 35 MPH. THESE STORMS ARE
CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS
OF 60 MPH.
OTHER STORMS OVER CRAIG COUNTY OKLAHOMA WILL IMPACT THE WARNED AREA
AS WELL. THEREFORE THE SEVERE THUNDERSTORM WARNING REMAINS IN
EFFECT FOR THE ENTIRE WARNED AREA.
SEVERE THUNDERSTORMS WILL BE NEAR...
JASPER AND CARTHAGE BY 100 PM CDT.
DIAMOND BY 110 PM CDT.
SARCOXIE BY 125 PM CDT.
THE TOWNS OF CARYTOWN...FIDELITY...MAPLE GROVE...AVILLA...REEDS AND
DUDENVILLE ARE IN THE PATH OF THESE SEVERE THUNDERSTORMS. THIS ALSO
INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 0 AND 31.
THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CDT MONDAY AFTERNOON
FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.
LAT...LON 3728 9470 3735 9431 3734 9409 3729 9409
3729 9406 3702 9407 3690 9463 3698 9463
3699 9492 3700 9492
TIME...MOT...LOC 1752Z 260DEG 30KT 3731 9437 3716 9439
3698 9452
$$
CRAMER000
WWUS53 KSGF 311837
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
137 PM CDT MON MAR 31 2008
KSC021-MOC097-145-311847-
/O.EXP.KSGF.SV.W.0097.000000T0000Z-080331T1830Z/
CHEROKEE KS-JASPER MO-NEWTON MO-
137 PM CDT MON MAR 31 2008
...THE SEVERE THUNDERSTORM WARNING FOR JASPER...NORTHERN NEWTON AND
SOUTHEASTERN CHEROKEE COUNTIES EXPIRES AT 130 PM CDT...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORMS THAT PROMPTED THE WARNING ARE EXITING THE WARNED
AREA...THUS THE WARNING IS BEING ALLOWED TO EXPIRE.
LAT...LON 3728 9470 3735 9431 3734 9409 3729 9409
3729 9406 3702 9407 3690 9463 3698 9463
3699 9492 3700 9492
TIME...MOT...LOC 1753Z 260DEG 30KT 3731 9436 3716 9438
3698 9451
$$
CRAMERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 12:15 PM CDT, 4 minutes earlier.
Area forecast discussion, Mar 31, 12:15 PM CDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1215 PM CDT MON MAR 31 2008
...MESOSCALE CONVECTIVE DISCUSSION...
THE ENVIRONMENT OVER EXTREME SOUTHWEST MISSOURI IS BECOMING MORE
FAVORABLE FOR LARGE HAIL...DAMAGING WINDS...AND TORNADOES. SO
FAR...STORMS HAVE BEEN MOSTLY ELEVATED...ALTHOUGH A COUPLE OF
SUPERCELLS HAVE BEEN ABLE TO EXTRACT PARCELS WITHIN THE BOUNDARY
LAYER TO PRODUCE TORNADOES.
TEMPERATURES OVER NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS ARE
APPROACHING THE MID 70S. THIS WARMER ENVIRONMENT IS NOW ADVECTING
INTO SOUTHWEST MISSOURI. WHEN MODIFYING THESE ADJUSTMENTS INTO AN
18Z WRF POINT FORECAST SOUNDING FOR NEWTON AND MCDONALD COUNTIES...A
SHARP INCREASE IN LOW LEVEL CAPE EXISTS. MIXED LAYER CAPES INCREASE
TO AROUND 1000 J/KG. MEANWHILE...SURFACE WINDS REMAIN BACKED TO
AROUND 170 TO 180 DEGREES...WHICH WILL BECOME MORE REALIZED IN THIS
EVOLVING ENVIRONMENT. EFFECTIVE ENVIRONMENTAL HELICITIES IN THESE
REGION SHOULD INCREASE TO AROUND 200-300 M2S2.
STORMS THAT HAVE DEVELOPED OVER CRAIG COUNTY OKLAHOMA WILL BE MOVING
INTO EXTREME SOUTHWEST MISSOURI WITHIN THE NEXT HOUR OR TWO. THE
NATIONAL WEATHER SERVICE WILL BE MONITORING THESE STORM CLOSELY FOR
TORNADO POTENTIAL.
CRAMER
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH TUESDAY AFTERNOON FOR MOZ055>058-
066>071-077>083-088>098-101>106.
KS...FLASH FLOOD WATCH THROUGH TUESDAY AFTERNOON FOR KSZ073-097-101.
&&Hazardous weather outlook, Mar 31, 8:28 AM CDT, 3 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 828 AM CDT MON MAR 31 2008 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-011200- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 828 AM CDT MON MAR 31 2008 ...SEVERE WEATHER AND FLOODING LIKELY TODAY AND TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. WEATHER HAZARDS EXPECTED: SEVERE THUNDERSTORMS CAPABLE OF PRODUCING... DAMAGING WINDS UP TO 60 MPH. LARGE HAIL UP TO GOLF BALL SIZE. ISOLATED TORNADOES. AND FLASH FLOODING. AREAS AFFECTED AND TIMING: SCATTERED THUNDERSTORMS WILL TRACK NORTHEAST ALONG AND NORTH OF A LINE FROM ANDERSON TO SPRINGFIELD TO OSAGE BEACH THROUGH 10 AM. THE PRIMARY THREATS WILL BE HAIL UP TO THE SIZE OF QUARTERS AND HEAVY RAINFALL PRODUCING FLASH FLOODING. ISOLATED TORNADOES WILL ALSO BE POSSIBLE. SEVERE THUNDERSTORMS ARE LIKELY TO DEVELOP THIS AFTERNOON AHEAD OF AND ALONG A COLD FRONT IN EASTERN KANSAS. DISCRETE SUPERCELLS THAT FORM AHEAD OF THE COLD FRONT WILL HAVE THE POTENTIAL OF PRODUCING LARGE HAIL AND TORNADOES SOUTHWEST OF A LINE NEAR JOPLIN TO NEAR SPRINGFIELD TO NEAR BRANSON. A SQUALL LINE WILL DEVELOP ALONG THE FRONT THIS AFTERNOON AND MOVE FROM WEST TO EAST ACROSS THE OUTLOOK AREA TONIGHT. QUARTER SIZE HAIL...DAMAGING WINDS UP TO 60 MPH AND FLASH FLOODING FROM HEAVY RAINFALL WILL BE POSSIBLE AS THIS SQUALL LINE MOVES THROUGH THE ENTIRE AREA. ISOLATED TORNADOES COULD ALSO DEVELOP ALONG THE SQUALL LINE. DISCUSSION: A SURFACE COLD FRONT IN EASTERN KANSAS WILL MOVE SOUTHEAST INTO THE WESTERN OZARKS THIS AFTERNOON AS AN UPPER LEVEL TROUGH MOVES INTO THE PLAINS. THE ATMOSPHERE AHEAD OF THIS FRONT WILL BE MOIST AND UNSTABLE RESULTING IN THE LIKELIHOOD OF THE DEVELOPMENT OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS...TORNADOES AND FLASH FLOODING WITH WIDESPREAD 1 TO 3 INCHES OF RAINFALL. THE FRONT WILL MOVE THROUGH THE ENTIRE FORECAST AREA BY TUESDAY MORNING ENDING THE THREAT FOR SEVERE WEATHER AND FLASH FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ANOTHER ROUND OF FLOODING AND SEVERE WEATHER WILL BE POSSIBLE WEDNESDAY NIGHT INTO THURSDAY. HEAVY RAINFALL IS EXPECTED ACROSS THE OUTLOOK AREA ALONG AND NORTH OF A STALLED FRONT. THERE WILL BE AT LEAST A SLIGHT RISK OF SEVERE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) SCHAUMANN
In the hours before
Local storm report, Mar 31, 10:13 AM CDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1013 AM CDT MON MAR 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1012 AM TORNADO 1 S MILLER 37.20N 93.84W
03/31/2008 LAWRENCE MO TRAINED SPOTTER
TORNADO STILL ON THE GROUND AND INTENSIFYING. CONFIRMED
DAMAGE...POWERPOLES HAVE BEEN SNAPPED ALONG HIGHWAY 39
SOUTH OF MILLER.
&&
DCRAMERLocal storm report, Mar 31, 10:23 AM CDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1023 AM CDT MON MAR 31 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1022 AM TSTM WND GST GIRARD 37.51N 94.84W
03/31/2008 E70 MPH CRAWFORD KS LAW ENFORCEMENT
ALSO REPORTED SMALL HAIL AND VERY HEAVY RAIN.
&&
HATCHLocal storm report, Mar 31, 10:54 AM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1054 AM CDT MON MAR 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1053 AM FUNNEL CLOUD 1 N WILLARD 37.32N 93.43W
03/31/2008 GREENE MO BROADCAST MEDIA
&&
DCRAMERLocal storm report, Mar 31, 11:00 AM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1100 AM CDT MON MAR 31 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1059 AM FUNNEL CLOUD MULBERRY 37.56N 94.62W
03/31/2008 BARTON MO EMERGENCY MNGR
&&
HATCHLocal storm report, Mar 31, 11:08 AM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1108 AM CDT MON MAR 31 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1108 AM HAIL PLEASANT HOPE 37.46N 93.27W
03/31/2008 E1.25 INCH POLK MO LAW ENFORCEMENT
&&
HATCHLocal storm report, Mar 31, 11:30 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1130 AM CDT MON MAR 31 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1129 AM WALL CLOUD 4 NW ELKLAND 37.48N 93.08W
03/31/2008 DALLAS MO EMERGENCY MNGR
&&
HATCHThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 7:35 PM CDT | Areal Flood Warning | SGF | Barry, Douglas, Howell, Oregon, Ozark, Shannon and 3 more | 12 hr |
| Mar 30, 11:05 PM CDT | Areal Flood Warning | SGF | Dallas | 9 hr |
| Mar 31, 7:51 AM CDT | Flash Flood Warning | SGF | Barton, Benton, Cedar, Dade, Hickory, Jasper and 4 more | 12 hr |
| Mar 31, 7:58 AM CDT | Areal Flood Warning | SGF | Douglas, Howell, Oregon, Ozark, Shannon | 53 hr |
| Mar 31, 8:22 AM CDT | Tornado Warning | SGF | Jasper, Newton | 53 min |
| Mar 31, 8:42 AM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade, St. Clair, Vernon | 63 min |
| Mar 31, 9:14 AM CDT | Severe Thunderstorm Warning | SGF | Dade, Jasper, Lawrence | 61 min |
| Mar 31, 9:26 AM CDT | Tornado Warning | SGF | Cedar, Hickory, Polk, St. Clair | 45 min |
| Mar 31, 9:39 AM CDT | Tornado Warning | SGF | Jasper, Lawrence | 66 min |
| Mar 31, 9:59 AM CDT | Tornado Warning | SGF | Dade, Greene, Polk | 61 min |
| Mar 31, 10:08 AM CDT | Tornado Warning | SGF | Lawrence | 37 min |
| Mar 31, 10:10 AM CDT | Severe Thunderstorm Warning | SGF | Vernon | 65 min |
| Mar 31, 10:33 AM CDT | Areal Flood Advisory | SGF | Benton, Camden, Dade, Dallas, Greene, Hickory and 6 more | 6 hr |
| Mar 31, 10:34 AM CDT | Tornado Warning | SGF | Greene | 41 min |
| Mar 31, 10:49 AM CDT | Severe Thunderstorm Warning | SGF | Barton, Vernon | 71 min |
| Mar 31, 10:57 AM CDT | Tornado Warning | SGF | Barton, Vernon | 63 min |
| Mar 31, 11:04 AM CDT | Tornado Warning | SGF | Dallas, Polk, Webster | 41 min |
| Mar 31, 11:34 AM CDT | Tornado Warning | SGF | Dallas, Laclede, Webster | 42 min |
| Mar 31, 11:56 AM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, St. Clair, Vernon | 64 min |
| Mar 31, 12:05 PM CDT | Flash Flood Warning | SGF | Camden, Dallas, Laclede, Maries, Miller, Morgan and 2 more | 6 hr |
| Mar 31, 12:07 PM CDT | Tornado Warning | SGF | Camden, Dallas, Laclede | 21 min |
| Mar 31, 12:08 PM CDT | Tornado Warning | SGF | St. Clair | 55 min |
| Mar 31, 12:21 PM CDT | Tornado Warning | SGF | Benton, Hickory, St. Clair | 54 min |
| Mar 31, 12:54 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Hickory, Morgan, St. Clair | 81 min |
| Mar 31, 1:07 PM CDT | Severe Thunderstorm Warning | SGF | Dade, Lawrence | 41 min |
| Mar 31, 1:15 PM CDT | Flash Flood Warning | SGF | Barry, Christian, Dade, Dallas, Greene, Lawrence and 5 more | 6 hr |
| Mar 31, 1:42 PM CDT | Severe Thunderstorm Warning | SGF | Newton | 70 min |
| Mar 31, 1:45 PM CDT | Tornado Warning | SGF | Cedar, Polk | 21 min |
| Mar 31, 1:51 PM CDT | Severe Thunderstorm Warning | SGF | McDonald | 54 min |
| Mar 31, 2:15 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Hickory, Laclede, Miller, Polk and 1 more | 75 min |
| Mar 31, 2:17 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Jasper, Lawrence | 73 min |
| Mar 31, 2:30 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Greene, Stone | 75 min |
| Mar 31, 2:47 PM CDT | Severe Thunderstorm Warning | SGF | Webster, Wright | 43 min |
| Mar 31, 2:57 PM CDT | River Flood Warning | SGF | Pulaski | 44 hr |
| Mar 31, 2:57 PM CDT | River Flood Warning | SGF | Vernon | 5 days |
| Mar 31, 2:57 PM CDT | River Flood Warning | SGF | Cedar | 22 hr |
| Mar 31, 3:02 PM CDT | Flash Flood Warning | SGF | Dent, Douglas, Howell, Laclede, Oregon, Ozark and 7 more | 6 hr |
| Mar 31, 3:04 PM CDT | Severe Thunderstorm Warning | SGF | Webster | 71 min |
| Mar 31, 3:07 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Phelps, Pulaski, Texas | 48 min |
| Mar 31, 3:13 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Stone, Taney | 77 min |
| Mar 31, 3:22 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Laclede | 68 min |
| Mar 31, 3:43 PM CDT | Severe Thunderstorm Warning | SGF | Wright | 77 min |
| Mar 31, 4:03 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Phelps, Pulaski, Texas | 72 min |
| Mar 31, 4:10 PM CDT | Severe Thunderstorm Warning | SGF | Douglas | 80 min |
| Mar 31, 4:27 PM CDT | Severe Thunderstorm Warning | SGF | Ozark | 78 min |
| Mar 31, 4:40 PM CDT | Severe Thunderstorm Warning | SGF | Texas | 66 min |
| Mar 31, 4:59 PM CDT | Tornado Warning | SGF | Ozark | 47 min |
| Mar 31, 5:09 PM CDT | Severe Thunderstorm Warning | SGF | Howell | 81 min |
| Mar 31, 5:34 PM CDT | Tornado Warning | SGF | Howell | 52 min |
| Mar 31, 5:44 PM CDT | Severe Thunderstorm Warning | SGF | Oregon, Shannon | 76 min |
| Mar 31, 5:45 PM CDT | Flash Flood Warning | SGF | Maries, Phelps, Pulaski | 3 hr |
| Mar 31, 5:52 PM CDT | Areal Flood Warning | SGF | Camden, Dallas, Laclede, Miller, Morgan, Pulaski | 39 hr |
| Mar 31, 5:57 PM CDT | Tornado Warning | SGF | Oregon, Shannon | 63 min |
| Mar 31, 6:41 PM CDT | Areal Flood Warning | SGF | Barry, Barton, Benton, Cedar, Christian, Dade and 13 more | 38 hr |
| Mar 31, 7:36 AM CDT | Severe Thunderstorm Warning | SGF | Bourbon, Crawford | 54 min |
| Mar 31, 9:17 AM CDT | Severe Thunderstorm Warning | SGF | Bourbon, Crawford | 58 min |
| Mar 31, 10:02 AM CDT | Severe Thunderstorm Warning | SGF | Crawford | 58 min |
| Mar 31, 10:29 AM CDT | Tornado Warning | SGF | Crawford | 61 min |
| Mar 31, 11:06 AM CDT | Severe Thunderstorm Warning | SGF | Bourbon, Crawford | 42 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2008Severe Thunderstorm Warnings in Kansas, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.